Alert archive / California / Red Flag Warnings in 2008
Red Flag Warning 8, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Aug 26, 2008, 11:20 AM PDT. It took effect at Aug 27, 2008, 5:00 AM PDT. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2008, 11:20 AM PDT (18:20 UTC)
- In effect from
- Aug 27, 2008, 5:00 AM PDT
- Expired
- Aug 29, 2008, 11:00 AM PDT
- In force
- 54 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 261820 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 1120 AM PDT TUE AUG 26 2008 ...HOT TEMPERATURES...GUSTY WINDS AND LOW HUMIDITY EXPECTED FOR WEDNESDAY AND THURSDAY... .DISCUSSION... STRONG HIGH PRESSURE WILL CAUSE HOT TEMPERATURES WEDNESDAY AND THURSDAY. AS THIS DEVELOPS...STRONG SURFACE HIGH PRESSURE OVER OREGON WILL CAUSE LOCALLY GUSTY NORTH TO NORTHEAST WINDS. HUMIDITY WILL DROP INTO THE SINGLE DIGITS BOTH WEDNESDAY AND THURSDAY AFTERNOONS. OVERNIGHT HUMIDITY RECOVERIES WILL REMAIN NEAR OR BELOW 30 PERCENT IN THERMAL BELTS WEDNESDAY NIGHT. WIDESPREAD STRONG WINDS ARE NOT EXPECTED WITH THIS EVENT. HOWEVER ...LOCALLY FAVORED CANYONS...PASSES...AND RIDGES WILL EXPERIENCE GUSTY WINDS WEDNESDAY AND THURSDAY...ESPECIALLY DURING THE LATE NIGHT AND EARLY MORNING HOURS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF NORTHERN CALIFORNIA WEDNESDAY MORNING INTO THURSDAY EVENING. CAZ264-271230- /O.UPG.KSTO.FW.A.0007.080827T0900Z-080829T0000Z/ /O.NEW.KSTO.FW.W.0008.080827T1200Z-080829T0300Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 1120 AM PDT TUE AUG 26 2008 ...RED FLAG WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 8 PM PDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AREAS OF LOW HUMIDITY WILL DEVELOP TONIGHT...AND CONTINUE THROUGH THURSDAY EVENING. HUMIDITY MAY DROP INTO THE SINGLE DIGITS DURING THE AFTERNOONS WEDNESDAY AND THURSDAY...AND NOT RECOVER MUCH ABOVE 25 TO 35 PERCENT IN THERMAL BELTS OVERNIGHT. MEANWHILE...LOCALLY GUSTY NORTHEAST WINDS WILL DEVELOP BY WEDNESDAY MORNING AND CONTINUE INTO THURSDAY. WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS WILL BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS. THEY WILL DROP OFF SOMEWHAT DURING THE DAY...BEFORE INCREASING AGAIN AT NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES IN THE LOWER ELEVATIONS WEDNESDAY AND THURSDAY AFTERNOONS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING WEDNESDAY MORNING THROUGH THURSDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ213-215-263-266>269-279-271230- /O.UPG.KSTO.FW.A.0007.080827T0900Z-080829T0000Z/ /O.NEW.KSTO.FW.W.0008.080827T1800Z-080829T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-EASTERN MENDOCINO NF- 1120 AM PDT TUE AUG 26 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 8 PM PDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AREAS OF LOW HUMIDITY WILL DEVELOP LATE TONIGHT...AND CONTINUE THROUGH THURSDAY EVENING. HUMIDITY MAY DROP INTO THE SINGLE DIGITS DURING THE AFTERNOONS WEDNESDAY AND THURSDAY...AND NOT RECOVER MUCH ABOVE 25 TO 35 PERCENT IN THERMAL BELTS OVERNIGHT. MEANWHILE...LOCALLY GUSTY NORTHEAST WINDS WILL DEVELOP BY LATE WEDNESDAY MORNING AND CONTINUE INTO THURSDAY EVENING. WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS WILL BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS. THEY WILL DROP OFF SOMEWHAT DURING THE DAY...BEFORE INCREASING AGAIN AT NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES IN THE LOWER ELEVATIONS WEDNESDAY AND THURSDAY AFTERNOONS...AND RISE INTO THE 90S EVEN AT HIGHER ELEVATIONS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING FROM LATE WEDNESDAY MORNING THROUGH THURSDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ214-216-271230- /O.NEW.KSTO.FW.W.0008.080827T1800Z-080829T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- 1120 AM PDT TUE AUG 26 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 8 PM PDT THURSDAY. AREAS OF LOW HUMIDITY WILL DEVELOP TONIGHT...AND CONTINUE THROUGH THURSDAY EVENING. HUMIDITY MAY DROP INTO THE SINGLE DIGITS DURING THE AFTERNOONS WEDNESDAY AND THURSDAY...AND NOT RECOVER MUCH ABOVE 25 TO 35 PERCENT IN THERMAL BELTS OVERNIGHT. MEANWHILE...LOCALLY GUSTY NORTHEAST WINDS WILL DEVELOP BY LATE WEDNESDAY MORNING AND CONTINUE INTO THURSDAY. WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS WILL BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS. THEY WILL DROP OFF SOMEWHAT DURING THE DAY...BEFORE INCREASING AGAIN AT NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES WEDNESDAY AND THURSDAY AFTERNOONS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING WEDNESDAY MORNING THROUGH THURSDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SG
7 follow-up statements
000 WWUS86 KSTO 271200 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 500 AM PDT WED AUG 27 2008 ...HOT TEMPERATURES...GUSTY WINDS AND LOW HUMIDITY TODAY AND THURSDAY... .DISCUSSION... STRONG HIGH PRESSURE WILL CAUSE HOT TEMPERATURES TODAY AND THURSDAY. AS THIS DEVELOPS...STRONG SURFACE HIGH PRESSURE OVER OREGON WILL CAUSE LOCALLY GUSTY NORTH TO NORTHEAST WINDS. HUMIDITY WILL DROP INTO THE SINGLE DIGITS AND TEENS BOTH TODAY AND THURSDAY AFTERNOONS. OVERNIGHT HUMIDITY RECOVERIES WILL REMAIN NEAR OR BELOW 30 PERCENT IN THERMAL BELTS AND WINDY AREAS TONIGHT. WIDESPREAD STRONG WINDS ARE NOT EXPECTED WITH THIS EVENT. HOWEVER...LOCALLY FAVORED CANYONS...PASSES...AND RIDGES WILL EXPERIENCE GUSTY WINDS TODAY AND THURSDAY...ESPECIALLY DURING THE LATE NIGHT AND EARLY MORNING HOURS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF NORTHERN CALIFORNIA INTO THURSDAY EVENING. CAZ264-280000- /O.CON.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 500 AM PDT WED AUG 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY. AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THURSDAY EVENING. HUMIDITY MAY DROP INTO THE SINGLE DIGITS AND LOWER TEENS DURING THE AFTERNOONS TODAY AND THURSDAY AND NOT RECOVER MUCH ABOVE 25 TO 35 PERCENT IN THERMAL BELTS AND RIDGETOPS OVERNIGHT. MEANWHILE... LOCALLY GUSTY NORTHEAST WINDS WILL DEVELOP THIS MORNING AND CONTINUE INTO THURSDAY. WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS WILL BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS. THEY WILL DROP OFF SOMEWHAT DURING THE DAY BEFORE INCREASING AGAIN AT NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES IN THE LOWER ELEVATIONS TODAY AND THURSDAY AFTERNOONS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING THROUGH THURSDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ213>216-263-266>269-279-280000- /O.CON.KSTO.FW.W.0008.080827T1800Z-080829T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-EASTERN MENDOCINO NF- 500 AM PDT WED AUG 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THURSDAY. AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THURSDAY EVENING. HUMIDITY MAY DROP INTO THE SINGLE DIGITS AND LOWER TEENS DURING THE AFTERNOONS THROUGH THURSDAY AND NOT RECOVER MUCH ABOVE 25 TO 35 PERCENT IN THERMAL BELTS OVERNIGHT. MEANWHILE...LOCALLY GUSTY NORTHEAST WINDS WILL DEVELOP BY LATE THIS MORNING AND CONTINUE INTO THURSDAY EVENING. WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS WILL BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS. THEY WILL DROP OFF SOMEWHAT DURING THE DAY...BEFORE INCREASING AGAIN AT NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES IN THE LOWER ELEVATIONS TODAY AND THURSDAY AFTERNOONS...AND RISE INTO THE 90S EVEN AT HIGHER ELEVATIONS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING FROM LATE THIS MORNING THROUGH THURSDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 272131 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 231 PM PDT WED AUG 27 2008 ...HOT TEMPERATURES...GUSTY WINDS AND LOW HUMIDITY WILL CONTINUE INTO THURSDAY EVENING... .DISCUSSION...GUSTY NORTH WINDS ARE LIKELY OVER THE WESTERN SACRAMENTO VALLEY AND DELTA TONIGHT. THE STRONGEST WINDS WILL SHIFT TO THE EASTERN FOOTHILLS AND WEST SLOPE OF THE SIERRA THURSDAY. HUMIDITY RECOVERIES WILL REMAIN BELOW 30 PERCENT IN MANY AREAS TONIGHT...AND AREAS OF SINGLE DIGIT HUMIDITY VALUES MAY OCCUR THURSDAY AFTERNOON. NEAR RECORD HIGH TEMPERATURES ARE EXPECTED THURSDAY. THEY WILL RANGE FROM 104 TO 111 IN THE VALLEYS...AND THE UPPER 90S TO 100 IN THE FOOTHILLS. ELEVATIONS NEAR 5000 FEET MAY EVEN REACH 90 DEGREES. WIDESPREAD STRONG WINDS ARE NOT EXPECTED...HOWEVER LOCALLY FAVORED CANYONS...PASSES...AND RIDGES WILL EXPERIENCE GUSTY WINDS THROUGH THURSDAY EVENING. THE STRONGEST WINDS MAY OCCUR DURING THE LATE NIGHT AND EARLY MORNING HOURS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF NORTHERN CALIFORNIA THROUGH THURSDAY EVENING. CAZ218-281230- /O.EXB.KSTO.FW.W.0008.080828T0300Z-080829T0300Z/ CARQUINEZ STRAIT AND DELTA- 231 PM PDT WED AUG 27 2008 ...RED FLAG WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT THURSDAY. AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THURSDAY EVENING. HUMIDITY VALUES WILL NOT RECOVER MUCH ABOVE 25 TO 35 PERCENT TONIGHT AS GUSTY NORTH WINDS DEVELOP BY LATE EVENING. WINDS OF 15 TO 30 MPH ARE EXPECTED OVERNIGHT. WINDS WILL LIKELY DECREASE THURSDAY MORNING...HOWEVER HUMIDITY VALUES COULD DROP INTO THE SINGLE DIGITS AS STRONG HIGH PRESSURE PUSHES TEMPERATURES OVER 100 DEGREES. THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING FROM LATE THIS EVENING THROUGH THURSDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ213>216-263-264-266>269-279-281230- /O.CON.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-EASTERN MENDOCINO NF- 231 PM PDT WED AUG 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY. AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THURSDAY EVENING AS GUSTY WINDS CONTINUE THROUGH FAVORED CANYONS...PASSES...AND RIDGES. NORTH WINDS OF 15 TO 30 MPH ARE EXPECTED TONIGHT ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY. THE STRONGEST WINDS WILL SHIFT TO THE EASTERN FOOTHILLS AND WEST SLOPES OF THE SIERRA NEVADA THURSDAY. HUMIDITY WILL REMAIN IN THE 25 TO 35 PERCENT RANGE OVERNIGHT...AND MAY DROP INTO THE SINGLE DIGITS THURSDAY. ADDITIONALLY...NEAR RECORD HIGH TEMPERATURES IN THE 100S IN THE VALLEYS AND UPPER 90S EVEN NEAR 5000 FEET ARE EXPECTED THURSDAY. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING THROUGH THURSDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SG
000 WWUS86 KSTO 281344 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 644 AM PDT THU AUG 28 2008 ...HOT TEMPERATURES...GUSTY WINDS AND LOW HUMIDITY WILL CONTINUE INTO THIS EVENING... .DISCUSSION...GUSTY NORTH WINDS ALONG THE WESTERN SACRAMENTO VALLEY. STRONG WINDS WILL SHIFT TO THE EASTERN FOOTHILLS AND WEST SLOPE OF THE SIERRA TODAY. AREAS OF SINGLE DIGIT HUMIDITY VALUES WILL OCCUR AS NEAR RECORD HIGH TEMPERATURES ARE EXPECTED THIS AFTERNOON. MAX TEMPERATURES WILL RANGE FROM 104 TO 111 IN THE VALLEYS...AND THE UPPER 90S TO 100 IN THE FOOTHILLS. ELEVATIONS NEAR 5000 FEET MAY EVEN REACH 90 DEGREES. WIDESPREAD STRONG WINDS ARE NOT EXPECTED...HOWEVER LOCALLY FAVORED CANYONS...PASSES...AND RIDGES WILL EXPERIENCE GUSTY WINDS THROUGH THIS EVENING. THE STRONGEST WINDS MAY OCCUR DURING THE LATE NIGHT AND EARLY MORNING HOURS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF NORTHERN CALIFORNIA THROUGH THIS EVENING. CAZ213>216-218-263-264-266>269-279-290300- /O.CON.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA- SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA- GLENN UNIT-LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST-EASTERN MENDOCINO NF- 644 AM PDT THU AUG 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THIS EVENING AS GUSTY WINDS CONTINUE THROUGH FAVORED CANYONS...PASSES...AND RIDGES. NORTH WINDS OF 15 TO 30 MPH ARE EXPECTED TODAY ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY. STRONG WINDS WILL SHIFT TO THE EASTERN FOOTHILLS AND WEST SLOPES OF THE SIERRA NEVADA TODAY. MINIMUM HUMIDITY VALUES WILL RANGE IN THE SINGLE DIGITS TO LOW TEENS TODAY. ADDITIONALLY...NEAR RECORD HIGH TEMPERATURES IN THE 100S IN THE VALLEYS AND UPPER 90S EVEN NEAR 5000 FEET ARE EXPECTED. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING THROUGH THIS EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 282243 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 343 PM PDT THU AUG 28 2008 ...GUSTY WIND AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE TONIGHT INTO FRIDAY MORNING OVER PORTIONS OF INTERIOR NORTHERN CALIFORNIA... .DISCUSSION...STRONG HIGH PRESSURE EXTENDING INLAND THROUGH OREGON INTO THE GREAT BASIN WITH LOWER PRESSURE OVER NORTHERN CALIFORNIA WILL CONTINUE AREAS OF GUSTY NORTH TO NORTHEAST WIND OVERNIGHT INTO FRIDAY MORNING. THIS COMBINED WITH ABOVE NORMAL TEMPERATURES AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE RED FLAG CONDITIONS FOR EASTERN PORTIONS OF THE SHASTA TRINITY FOREST...THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS. WIND IS EXPECTED TO DECREASE FRIDAY MORNING WITH COOLING AND GENERALLY HIGHER HUMIDITIES THIS WEEKEND AS A TROUGH OF LOW PRESSURE MOVES THROUGH. CAZ213-215-263-266-279-290300- /O.EXT.KSTO.FW.W.0008.000000T0000Z-080829T1800Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 343 PM PDT THU AUG 28 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 AM PDT FRIDAY... AREAS OF GUSTY NORTH TO NORTHEAST WIND WILL CONTINUE TONIGHT INTO FRIDAY MORNING. WIND SPEEDS OF 10 TO 20 MPH WITH LOCAL GUSTS OF 30 TO 40 MPH THROUGH FAVORED CANYONS...PASSES AND RIDGES CAN BE EXPECTED. THIS COMBINED WITH ABOVE NORMAL TEMPERATURES WILL AGAIN RESULT IN POOR OVERNIGHT HUMIDITY RECOVERIES WITH MAXIMUM HUMIDITIES REMAINING BELOW 30 PERCENT IN MANY AREAS. THE WIND IS FORECAST TO DECREASE FRIDAY MORNING AS THE PRESSURE GRADIENT WEAKENS. COOLING WITH GENERALLY INCREASING HUMIDITIES EXPECTED THIS WEEKEND. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ214-216-218-264-267>269-290300- /O.CON.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 343 PM PDT THU AUG 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... LOCALLY GUSTY NORTH TO NORTHEAST WIND IS EXPECTED TO DECREASE THIS EVENING ALLOWING THE RED FLAG WARNING TO EXPIRE. WINDS WILL GENERALLY BE LIGHTER TONIGHT THAN LAST NIGHT. THIS WILL ALLOW FOR SLIGHTLY IMPROVED HUMIDITY RECOVERIES IN MANY AREAS. LESS WIND IS FORECAST ON FRIDAY. COOLING WITH GENERALLY HIGHER HUMIDITIES THIS WEEKEND AS TROUGH OF LOW PRESSURE MOVES INTO NORTHERN CALIFORNIA. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ PCH
000 WWUS86 KSTO 290303 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 803 PM PDT THU AUG 28 2008 ...BREEZY WIND AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE TONIGHT INTO FRIDAY MORNING OVER PORTIONS OF INTERIOR NORTHERN CALIFORNIA... .DISCUSSION...STRONG HIGH PRESSURE EXTENDING INLAND THROUGH OREGON INTO THE GREAT BASIN WITH LOWER PRESSURE OVER NORTHERN CALIFORNIA WILL CONTINUE AREAS OF BREEZY NORTH TO NORTHEAST WIND OVERNIGHT INTO FRIDAY MORNING. THIS COMBINED WITH ABOVE NORMAL TEMPERATURES AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE RED FLAG CONDITIONS FOR THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS. WIND IS EXPECTED TO DECREASE FRIDAY MORNING WITH COOLING AND GENERALLY HIGHER HUMIDITIES THIS WEEKEND AS A TROUGH OF LOW PRESSURE MOVES THROUGH. CAZ214-216-218-264-267>269-290415- /O.EXP.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 803 PM PDT THU AUG 28 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE CENTRAL SACRAMENTO VALLEY...BURNEY BASIN...LAKE COUNTY PORTION OF THE LAKE-NAPA-SONOMA UNIT...CARQUINEZ STRAIT AND DELTA REGION...NORTHERN MOTHERLODE...AND THE NORTHERN SIERRA. NORTHERLY PRESSURE GRADIENTS HAVE WEAKENED THIS EVENING AND ARE EXPECTED TO CONTINUE TO WEAKEN OVERNIGHT. IN ADDITION...HUMIDITY VALUES IN THE AREAS WHERE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE ARE EXPECTED TO CLIMB TO ABOVE 30 PERCENT TONIGHT. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ CAZ213-215-263-266-279-291200- /O.CON.KSTO.FW.W.0008.000000T0000Z-080829T1800Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 803 PM PDT THU AUG 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY FOR THE NORTHERN SACRAMENTO VALLEY AND FOOTHILLS. ALTHOUGH SLIGHTLY LIGHTER THIS EVENING...WINDS IN THE WARNING AREA ARE EXPECTED TO REMAIN BREEZY THROUGH THE NIGHT. HUMIDITY VALUES WHICH WERE IN THE SINGLE DIGITS ON THURSDAY WILL REMAIN BELOW 30 PERCENT TONIGHT. THE WIND IS FORECAST TO DECREASE FRIDAY MORNING AS THE PRESSURE GRADIENT WEAKENS. COOLING WITH GENERALLY INCREASING HUMIDITIES ARE EXPECTED THIS WEEKEND. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 291126 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 426 AM PDT FRI AUG 29 2008 ...BREEZY WIND AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE INTO THIS MORNING OVER PORTIONS OF INTERIOR NORTHERN CALIFORNIA... .DISCUSSION...STRONG HIGH PRESSURE EXTENDING INLAND THROUGH OREGON INTO THE GREAT BASIN WITH LOWER PRESSURE OVER NORTHERN CALIFORNIA WILL CONTINUE AREAS OF BREEZY NORTH TO NORTHEAST WIND DURING THE MORNING HOURS. THIS COMBINED WITH ABOVE NORMAL TEMPERATURES AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE RED FLAG CONDITIONS FOR THE NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS. WIND IS EXPECTED TO DECREASE BY THIS AFTERNOON WITH COOLING AND GENERALLY HIGHER HUMIDITIES THIS WEEKEND AS A TROUGH OF LOW PRESSURE MOVES TOWARDS NORTHERN CALIFORNIA. CAZ213-215-263-266-279-291800- /O.CON.KSTO.FW.W.0008.000000T0000Z-080829T1800Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 426 AM PDT FRI AUG 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. WINDS ARE EXPECTED TO REMAIN LOCALLY BREEZY DURING THE MORNING HOURS. OVERNIGHT HUMIDITY RECOVERIES SHOULD REMAIN BELOW 30 PERCENT FOR MOST OF THE WARNING AREA. THE WIND IS FORECAST TO DECREASE BY THIS AFTERNOON AS THE PRESSURE GRADIENT WEAKENS. COOLING WITH GENERALLY INCREASING HUMIDITIES ARE EXPECTED THIS WEEKEND. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 291805 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 1105 AM PDT FRI AUG 29 2008 CAZ213-215-263-266-279-291915- /O.EXP.KSTO.FW.W.0008.000000T0000Z-080829T1800Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF- 1105 AM PDT FRI AUG 29 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WIND HAS DIMINISHED OVER MOST AREAS THIS MORNING AND IS FORECAST TO BE LIGHTER TODAY. HUMDITIES TODAY HOWEVER WILL REMAIN LOW WITH RECOVERIES TONIGHT STILL BEING MODERATE TO POOR IN MOST LOCATIONS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 26, 10:10 AM PDT, 1 hour 10 minutes earlier.
Area forecast discussion, Aug 26, 10:10 AM PDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1010 AM PDT TUE AUG 26 2008 .DISCUSSION... STRONG NORTHERLY FLOW THIS MORNING AS HIGH BUILDS INTO OREGON. THE MEDFORD-SACRAMENTO GRADIENT IS UP TO 9.8 MB WITH 8.6 OF IT FROM MEDFORD TO REDDING. THIS HAS GENERATED PRETTY STRONG SFC WINDS IN THE NRN SAC VALLEY AND ADJACENT FOOTHILLS. SUSTAINED CENTRAL VALLEY WINDS IN THE TEENS WITH GUSTS AROUND 30 MPH. WINDS WILL GRADUALLY WEAKEN INTO THE EVENING THEN BEGIN TO INCREASE AGAIN OVERNIGHT. THE NRN SIERRA FOOTHILLS WILL ALSO SEE AN INCREASE IN NORTHEASTERLY FLOW OVERNIGHT. AS FAR AS TEMPS ARE CONCERNED...WED AND THURS SHOULD BE THE HOTTEST WITH THURS BEING THE WORST WITH TRIPLE DIGITS IN THE VALLEY AND MANY FOOTHILL LOCATIONS. THE NRN SAC VALLEY MAY REACH 110F ON THURS. FRI AND SAT LOOK VERY WARM AS WELL...BUT DROPPING TO THE UPPER 90S IN THE VALLEY BY SAT. OVERNIGHT TEMPS LAST NIGHT WERE A BIT COOLER THE PREVIOUS 24 HRS...BUT NOW HAVE ALREADY REBOUNDED AND ARE A DEGREE OR TWO ABOVE YESTERDAY. MAY ADD A SLIGHT CHANCE T-STORMS NEAR THE SIERRA CREST SOUTH OF TAHOE FOR FRI AFTN. && .AVIATION... HIGH PRESSURE WILL BUILD INTO NORTHERN CALIFORNIA TODAY...WITH VFR CONDITIONS PREVAILING. NORTHERLY WINDS WILL ALSO CONTINUE ACROSS THE NORTHERN SACRAMENTO AND SURROUNDING FOOTHILLS...WITH GUSTS UP TO 25 KTS POSSIBLE THROUGH APPROX 20Z. && .STO WATCHES/WARNINGS/ADVISORIES... ...RED FLAG WARNING FOR THE LAKE COUNTY PORTION OF THE NAPA SONOMA UNIT EARLY WEDNESDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING FOR THE SHASTA COUNTY MOUNTAINS...NORTHERN AND CENTRAL SACRAMENTO VALLEY...NORTHEAST FOOTHILLS OF THE NORTHERN SACRAMENTO VALLEY...MOTHERLODE AND THE SIERRA NEVADA INCLUDING WESTERN PLUMAS COUNTY FROM LATE WEDNESDAY MORNING THROUGH THURSDAY EVENING... &&
Hazardous weather outlook, Aug 26, 7:00 AM PDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT TUE AUG 26 2008 CAZ013>019-063-064-066>069-271400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT TUE AUG 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY FIRE WEATHER WATCH IN EFFECT TONIGHT FOR WESTERN SHASTA COUNTY MOUNTAINS THROUGH LAKE COUNTY...INCLUDING THE NORTHERN SACRAMENTO VALLEY...NORTHEAST FOOTHILLS OF THE NORTHERN SACRAMENTO VALLEY...MOTHERLODE AND THE SIERRA NEVADA INCLUDING WESTERN PLUMAS COUNTY. * FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY FIRE WEATHER WATCH UNTIL THURSDAY AFTERNOON FOR WESTERN SHASTA COUNTY MOUNTAINS THROUGH LAKE COUNTY...INCLUDING THE NORTHERN SACRAMENTO VALLEY...NORTHEAST FOOTHILLS OF THE NORTHERN SACRAMENTO VALLEY...MOTHERLODE AND THE SIERRA NEVADA INCLUDING WESTERN PLUMAS COUNTY. * FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Red Flag Warnings in California, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.